Alert archive / Wisconsin / River Flood Watches in 2011

River Flood Watch 2, NWS Milwaukee, WI

March 6, 2011Kenosha County, Wisconsin; Lake County, Illinois

NWS Milwaukee, WI issued this river flood watch at Mar 6, 2011, 8:38 PM CST for Kenosha County, Wisconsin; Lake County, Illinois. It took effect at Mar 10, 2011, 12:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 6, 2011, 8:38 PM CST (02:38 UTC)
In effect from
Mar 10, 2011, 12:00 AM CST
Expired
Mar 9, 2011, 10:59 AM CST
In force
Issued by
NWS Milwaukee, WI
Flood severity
None

Counties Lake County, IL, Kenosha County, WI

The radar

The Milwaukee radar (KMKX), 80 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Fox River near New Munster (NMSW3).

Action stage
10 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05545750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

871 
WGUS63 KMKX 070238
FFAMKX

URGENT-IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
838 PM CST SUN MAR 6 2011

...THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A FLOOD WATCH 
FOR THE FOLLOWING RIVERS IN WISCONSIN...ILLINOIS

  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA AND LAKE COUNTIES


ILZ006-WIZ072-070838-
/O.NEW.KMKX.FL.A.0002.110309T1150Z-000000T0000Z/
/NMSW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
838 PM CST SUN MAR 6 2011

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* FLOOD WATCH FOR
  THE FOX RIVER NEAR NEW MUNSTER
* FROM LATE TUESDAY NIGHT UNTIL FURTHER NOTICE.
* AT  6:30 PM SUNDAY THE STAGE WAS 9.9 FEET.
* MINOR FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED BY WEDNESDAY MORNING DUE
  TO MODERATE TO HEAVY RAINFALL TUESDAY NIGHT INTO WEDNESDAY.


$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          
-              FLOOD   FULL      OBSERVED         
LOCATION       STAGE  STAGE    STAGE/TIME
NEW MUNSTER     10.0   9.0   9.88 06 PM 03/06

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
NEW MUNSTER      9.96  04 AM 03/06    0.05      10.48 06 AM 03/11

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR 
THE LISTED SITES...

(NMSW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 6 PM-MIDN   0.00
NEW MUNSTER: MIDN-6 AM   0.00
NEW MUNSTER: 6 AM-NOON   0.00
NEW MUNSTER: NOON-6 PM   0.00
9 follow-up statements
841 
WGUS63 KMKX 070954
FFAMKX

URGENT-IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
354 AM CST MON MAR 7 2011

...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
ILLINOIS
  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA AND LAKE COUNTIES


ILZ006-WIZ072-071554-
/O.CON.KMKX.FL.A.0002.110309T1146Z-000000T0000Z/
/NMSW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
354 AM CST MON MAR 7 2011

THE FLOOD WATCH CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER
* FROM LATE TUESDAY NIGHT UNTIL FURTHER NOTICE.
* AT  3:00 AM MONDAY THE STAGE WAS 9.8 FEET.
* MINOR FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED BY WEDNESDAY MORNING.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          
-              FLOOD   FULL      OBSERVED         
LOCATION       STAGE  STAGE    STAGE/TIME
NEW MUNSTER     10.0   9.0   9.79 03 AM 03/07

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
NEW MUNSTER      9.96  04 AM 03/06   -0.16      10.49 06 AM 03/11

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR 
THE LISTED SITES...

(NMSW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: MIDN-6 AM   0.00
NEW MUNSTER: 6 AM-NOON   0.00
NEW MUNSTER: NOON-6 PM   0.00
456 
WGUS63 KMKX 071553
FFAMKX

URGENT-IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
953 AM CST MON MAR 7 2011

...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
ILLINOIS...

  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA AND LAKE COUNTIES


ILZ006-WIZ072-080353-
/O.CON.KMKX.FL.A.0002.110311T0000Z-000000T0000Z/
/NMSW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
953 AM CST MON MAR 7 2011

THE FLOOD WATCH CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER
* FROM THURSDAY EVENING UNTIL FURTHER NOTICE.
* AT  9:00 AM MONDAY THE STAGE WAS 9.7 FEET.
* MINOR FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED BY THURSDAY EVENING.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        TUE  WED  THU  FRI
NEW MUNSTER     10.0   9.0   9.71 09 AM 03/07    9.6  9.6  9.8 10.1

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
NEW MUNSTER      9.96  04 AM 03/06   -0.22      10.20 06 PM 03/11

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 7 AM-1 PM   0.00
NEW MUNSTER: 1 PM-7 PM   0.00
NEW MUNSTER: 7 PM-1 AM   0.00
NEW MUNSTER: 1 AM-7 AM   0.00

KUHLMAN
565 
WGUS63 KMKX 072244
FFAMKX

URGENT-IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
444 PM CST MON MAR 7 2011

...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
ILLINOIS
  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA AND LAKE COUNTIES


ILZ006-WIZ072-081044-
/O.CON.KMKX.FL.A.0002.110311T0000Z-000000T0000Z/
/NMSW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
444 PM CST MON MAR 7 2011

THE FLOOD WATCH CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER
* FROM THURSDAY EVENING UNTIL FURTHER NOTICE.
* AT  3:00 PM MONDAY THE STAGE WAS 9.6 FEET.
* MINOR FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED BY THURSDAY EVENING.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        TUE  WED  THU  FRI
NEW MUNSTER     10.0   9.0   9.60 03 PM 03/07    9.6  9.6  9.8 10.1

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
NEW MUNSTER      9.96  04 AM 03/06   -0.30      10.20 06 PM 03/11

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 1 PM-7 PM   0.00
NEW MUNSTER: 7 PM-1 AM   0.00
NEW MUNSTER: 1 AM-7 AM   0.00
262 
WGUS63 KMKX 080341
FFAMKX

URGENT-IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
941 PM CST MON MAR 7 2011

...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVER IN WISCONSIN...
ILLINOIS
  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA AND LAKE COUNTIES


ILZ006-WIZ072-080941-
/O.CON.KMKX.FL.A.0002.110311T0600Z-000000T0000Z/
/NMSW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
941 PM CST MON MAR 7 2011

THE FLOOD WATCH CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER
* FROM LATE THURSDAY NIGHT UNTIL FURTHER NOTICE.
* AT  9:00 PM MONDAY THE STAGE WAS 9.5 FEET.
* MINOR FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED BY EARLY FRIDAY MORNING.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          
-              FLOOD   FULL      OBSERVED         
LOCATION       STAGE  STAGE    STAGE/TIME
NEW MUNSTER     10.0   9.0   9.48 09 PM 03/07

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
NEW MUNSTER      9.96  04 AM 03/06   -0.37      10.20 12 PM 03/11

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR 
THE LISTED SITES...

(NMSW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 6 PM-MIDN   0.00
NEW MUNSTER: MIDN-6 AM   0.00
NEW MUNSTER: 6 AM-NOON   0.00
NEW MUNSTER: NOON-6 PM   0.00
160 
WGUS63 KMKX 081103
FFAMKX

URGENT-IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
503 AM CST TUE MAR 8 2011

...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
ILLINOIS
  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA AND LAKE COUNTIES


ILZ006-WIZ072-081703-
/O.CON.KMKX.FL.A.0002.110311T0600Z-000000T0000Z/
/NMSW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
503 AM CST TUE MAR 8 2011

THE FLOOD WATCH CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER
* FROM LATE THURSDAY NIGHT UNTIL FURTHER NOTICE.
* AT  3:00 AM TUESDAY THE STAGE WAS 9.3 FEET.
* MINOR FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED BY EARLY FRIDAY MORNING.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          
-              FLOOD   FULL      OBSERVED         
LOCATION       STAGE  STAGE    STAGE/TIME
NEW MUNSTER     10.0   9.0   9.33 03 AM 03/08

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
NEW MUNSTER      9.96  04 AM 03/06   -0.46      10.20 12 PM 03/11

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR 
THE LISTED SITES...

(NMSW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: MIDN-6 AM   0.00
NEW MUNSTER: 6 AM-NOON   0.00
NEW MUNSTER: NOON-6 PM   0.00
703 
WGUS63 KMKX 081739
FFAMKX

URGENT-IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1139 AM CST TUE MAR 8 2011

...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
ILLINOIS
  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA AND LAKE COUNTIES


ILZ006-WIZ072-090539-
/O.CON.KMKX.FL.A.0002.110311T1800Z-000000T0000Z/
/NMSW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1139 AM CST TUE MAR 8 2011

THE FLOOD WATCH CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER
* FROM FRIDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT  9:00 AM TUESDAY THE STAGE WAS 9.2 FEET.
* MINOR FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED BY FRIDAY EARLY AFTERNOON.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        WED  THU  FRI  SAT
NEW MUNSTER     10.0   9.0   9.20 09 AM 03/08    8.9  9.3  9.9 10.1

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
NEW MUNSTER      9.96  04 AM 03/06   -0.51      10.10 06 PM 03/11

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 7 AM-1 PM   0.00
NEW MUNSTER: 1 PM-7 PM   0.00
NEW MUNSTER: 7 PM-1 AM   0.03
NEW MUNSTER: 1 AM-7 AM   0.24
535 
WGUS63 KMKX 082251
FFAMKX

URGENT-IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
451 PM CST TUE MAR 8 2011

...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
ILLINOIS
  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA AND LAKE COUNTIES


ILZ006-WIZ072-091051-
/O.CON.KMKX.FL.A.0002.110311T1800Z-000000T0000Z/
/NMSW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
451 PM CST TUE MAR 8 2011

THE FLOOD WATCH CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER
* FROM FRIDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT  3:00 PM TUESDAY THE STAGE WAS 9.1 FEET.
* MINOR FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED BY FRIDAY EARLY AFTERNOON.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        WED  THU  FRI  SAT
NEW MUNSTER     10.0   9.0   9.09 03 PM 03/08    8.9  9.3  9.9 10.1

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
NEW MUNSTER      9.96  04 AM 03/06   -0.51      10.10 06 PM 03/11

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 1 PM-7 PM   0.00
NEW MUNSTER: 7 PM-1 AM   0.05
NEW MUNSTER: 1 AM-7 AM   0.27
114 
WGUS63 KMKX 090403
FFAMKX

URGENT-IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1003 PM CST TUE MAR 8 2011

...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...
ILLINOIS
  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA AND LAKE COUNTIES


ILZ006-WIZ072-091003-
/O.CON.KMKX.FL.A.0002.110310T0900Z-000000T0000Z/
/NMSW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1003 PM CST TUE MAR 8 2011

THE FLOOD WATCH CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER
* FROM LATE WEDNESDAY NIGHT UNTIL FURTHER NOTICE.
* AT  9:00 PM TUESDAY THE STAGE WAS 9.0 FEET.
* MINOR FLOODING IS POSSIBLE. 
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...FLOOD STAGE MAY BE REACHED BY THURSDAY MORNING.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          
-              FLOOD   FULL      OBSERVED         
LOCATION       STAGE  STAGE    STAGE/TIME
NEW MUNSTER     10.0   9.0   9.02 09 PM 03/08

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
NEW MUNSTER      9.96  04 AM 03/06   -0.47      11.00 06 PM 03/11

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR 
THE LISTED SITES...

(NMSW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 6 PM-MIDN   0.02
NEW MUNSTER: MIDN-6 AM   0.27
NEW MUNSTER: 6 AM-NOON   0.23
NEW MUNSTER: NOON-6 PM   0.06
344 
WGUS63 KMKX 091659
FFAMKX

URGENT-IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1059 AM CST WED MAR 9 2011

...THE FLOOD WATCH IS CANCELLED FOR THE FOLLOWING RIVERS IN 
WISCONSIN...ILLINOIS...
 
  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA AND LAKE COUNTIES
 

ILZ006-WIZ072-091729-
/O.CAN.KMKX.FL.A.0002.110310T0600Z-000000T0000Z/
/NMSW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1059 AM CST WED MAR 9 2011

THE FLOOD WATCH IS CANCELLED FOR
  THE FOX RIVER NEAR NEW MUNSTER
* AT  9:00 AM WEDNESDAY THE STAGE WAS 9.2 FEET.
* FORECAST...THE RIVER IS FORECAST TO REACH A MAXIMUM STAGE OF 11.2 
  FEET BY FRIDAY EVENING.


$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        THU  FRI  SAT  SUN
NEW MUNSTER     10.0   9.0   9.21 09 AM 03/09   10.3 11.0 11.2 11.1

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
NEW MUNSTER      9.96  04 AM 03/06    0.01      11.20 06 PM 03/11

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 7 AM-1 PM   0.33
NEW MUNSTER: 1 PM-7 PM   0.03
NEW MUNSTER: 7 PM-1 AM   0.00
NEW MUNSTER: 1 AM-7 AM   0.00

What forecasters said that day

The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood watch went out at Mar 6, 3:36 PM CST, 5 hours 2 minutes earlier.

Area forecast discussion, Mar 6, 3:36 PM CST, 5 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
336 PM CST SUN MAR 6 2011

.VERY SHORT TERM...TONIGHT AND MONDAY...FORECAST CONFIDENCE MEDIUM.

LAKE EFFECT CLOUDS SLOWLY MIXING OUT INLAND...BUT STILL HOLDING ON
NEAR THE LAKE. SURFACE TO 850MB DELTA T VALUES ARE AROUND -7 TO -9
DEGREES CELSIUS...JUST ENOUGH FOR LAKE EFFECT CLOUD DEVELOPMENT. AS
LOW LEVEL WINDS SHIFT EAST TO SOUTHEAST THIS EVENING...LESS
FAVORABLE FETCH SHOULD ALLOW CEILINGS TO SCATTER OUT NEAR THE LAKE.

500MB VORTICITY MAXIMUM AND MODEST 700MB TO 500MB FRONTOGENESIS
RESPONSE HELPING GENERATE AREA OF LIGHT SNOW ACROSS CENTRAL IOWA. AS
THESE FEATURES SHIFT EAST TONIGHT...THEY SLOWLY WEAKEN...AND
ENCOUNTER DRIER AIR PER AREA FORECAST SOUNDINGS. LOCAL HIGH
RESOLUTION MODELS AND HIGH RESOLUTION RAPID REFRESH MODEL ALL HAVE
IOWA PRECIPITATION GRADUALLY DECREASING AND ENDING BEFORE REACHING
THE FORECAST AREA. LEFT SLIGHT CHANCE POPS IN THE NORTHWEST
COUNTIES...TOWARD BETTER UPWARD MOTION AND MOISTURE FIELDS. MID
LEVEL CLOUDS SHOULD SHIFT EAST INTO THE AREA GRADUALLY TONIGHT. LOW
TEMPERATURES SHOULD REMAIN IN THE LOWER TO MID 20S.

MODELS CONTINUE TO SHOW MODEST AMOUNTS OF MOISTURE AND UPWARD
VERTICAL MOTION ACROSS THE AREA MONDAY...MAINLY IN THE AFTERNOON.
WEAK WARM AIR ADVECTION MOVES INTO THE AREA DURING THE
AFTERNOON...AND MAY PROVIDE ENOUGH UPWARD MOTION TO LEAVE SLIGHT
CHANCE POPS IN THE WESTERN COUNTIES. SOME MID LEVEL CLOUDS SHOULD
LINGER AROUND THE AREA. WEAK WARM AIR ADVECTION SHOULD BRING HIGHS
UP INTO THE MID TO UPPER 30S.

.SHORT TERM...MONDAY NIGHT THROUGH WEDNESDAY NIGHT.

MONDAY NIGHT AND TUESDAY...FORECAST CONFIDENCE MEDIUM.

ISENTROPIC LIFT AND LOWER CONDENSATION PRESSURE DEFICITS DEPICTED ON
285K SURFACES...AND CVA AHEAD OF SHORT WAVE TROUGH EJECTING AHEAD OF
MAIN WAVE...MOVE IN MONDAY EVENING. TIMED PRECIPITATION CHANCES WITH
LIFT BETWEEN 00Z AND 06Z TUESDAY FOR LOCATIONS FROM MADISON
WEST...AND 06Z TO 12Z TUESDAY TO THE EAST. LOWER CHANCES EAST AS
PERSISTENT DRY EASTERLY LOW LEVEL FLOW MAKING IT DIFFICULT FOR
LOWEST LAYERS TO SATURATE...WITH BEST Q-VECTOR CONVERGENCE IN THE
EAST TIED MAINLY TO DIFFERENTIAL VORTICITY ADVECTION AS BETTER
ISENTROPIC OMEGA SLIPS SOUTH. WILL SEE A MIX OF RAIN AND SNOW TO
START IN THE WEST WITH THE LOWEST 1400 FT ABOVE 0C...THEN A
TRANSITION TO ALL SNOW AS COLUMN COOLS. FOLLOWED CONSENSUS LOWS OF
20S INLAND AND AROUND 30 ALONG THE LAKE.

WITH EASTERLY FLOW...LEANED TOWARD COOLER MET GUIDANCE IN THE EAST
FOR TUESDAY HIGHS...WITH WESTERN LOCATIONS AROUND 40 WITH A FEW
PEEKS OF SUN BEFORE CLOUDS INCREASE IN THE AFTERNOON AHEAD OF
APPROACHING LOW.

TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...FORECAST CONFIDENCE LOW TO
MEDIUM.

STILL SOME SIGNIFICANT UNCERTAINTY ASSOCIATED WITH SYSTEM.
CANADIAN/GFS AND ECMWF COMING CLOSER TOGETHER WITH A TRACK ACROSS
FAR SERN WI...WITH NAM MOVING ACROSS FAR NRN IL AND OVER
RACINE/KENOSHA COUNTIES...BUT ENOUGH VARIANCE TO THE TIMING AND TO A
LESSER EXTENT TRACKS TO AFFECT PRECIPITATION TYPE AND AMOUNTS.
MOISTURE NOT A PROBLEM WITH MAX PRECIPITABLE WATER VALUES BETWEEN
0.70 AND 0.80 INCH WHICH IS AROUND 200% OF NORMAL...WITH 1 INCH TO
1.15 INCH MODEL QPF TOTALS EVERYWHERE FOR THE EVENT. EXPECT MORE
RAIN THAN SNOW IN SOUTH HALF...WITH ALL SNOW TO START IN NORTHERN
TIER OF COUNTIES WITH A MIX IN BETWEEN. LOW TEMPERATURES WILL BE
REACHED BY MIDNIGHT...THEN STEADY OR SLOWLY RISE AS LOW APPROACHES.

MINIMAL CURRENT SNOW PACK IN THE SOUTH...BUT JUMPS TO 4 TO 8 INCH
DEPTHS ACROSS THE NORTH WITH 1 TO 2 INCH SNOW WATER EQUIVALENT. EVEN
WHERE THERE IS LITTLE TO NO SNOW...FROZEN GROUND WILL PREVENT ANY
ABSORPTION...SO ALL OF THE RAIN IS EXPECTED TO RUN OFF INTO AREA
RIVERS AND STREAMS ALONG WITH SNOW MELT DURING THE EVENT. WILL
RE-ISSUE ESF TO HIGHLIGHT FLOODING POTENTIAL.

EARLY HIGHS WEDNESDAY IN THE WEST...WITH WARMEST READINGS IN THE
EAST AROUND THE NOON HOUR JUST AHEAD OF THE LOW...THEN TEMPERATURES
BEGIN TO FALL WEST TO EAST AS LOW PASSES THROUGH. A MIX OF RAIN AND
SNOW ACROSS THE FAR NORTH...AND RAIN EVERYWHERE ELSE MIDDAY...WITH
THE MIX MOVING SOUTH WITH THE COOLING TEMPERATURES DURING THE
AFTERNOON. STEEPENING MID LEVEL LAPSE RATES ABOVE WARM LAYER MAY
PRODUCE SOME ISOLATED ELEVATED THUNDER IN THE SOUTHEAST...AND
POCKETS OF SLEET IN THE MIXY AREAS. SOME CONCERN IN NW COUNTIES
WHERE 12Z ECMWF AND CANADIAN SHOWING MORE DEFORMATION PRECIPITATION
THAT THICKNESSES SUGGEST WOULD FALL AS SNOW...RAISING TOTALS THERE.
ATMOSPHERE COOLS TO SUPPORT ALL SNOW BY EVENING...BUT STRONGEST
FORCING SHIFTS EAST WITH TROUGH AXIS.

.LONG TERM...THURSDAY THROUGH SUNDAY...FORECAST CONFIDENCE MEDIUM.

CLOUDS AND SOME LINGERING SCATTERED LIGHT SNOW SHOWERS OR FLURRIES
THURSDAY UNTIL SHORT WAVE RIDGING BUILDS IN BEHIND DEPARTING TROUGH.
QUIET FRIDAY...WITH WARM TEMPERATURES IN THE 40S...THEN INCREASING
CHANCES WITH NEXT WAVE FRIDAY NIGHT AND SATURDAY. A MIXED BAG OF
PRECIPITATION TYPES WITH WARM AIR ADVECTION BRINGING MAINLY RAIN
FRIDAY EVENING...WITH A MIX OF RAIN AND SNOW IN THE COOLER
NORTHWEST...THEN MIXING AND CHANGING TO ALL SNOW FROM NORTHWEST TO
SOUTHEAST OVERNIGHT INTO SATURDAY AS LOW MOVES THROUGH. KEPT CHANCES
LOW AS ECMWF IS LIMITING BETTER MOISTURE ADVECTION TO ALONG AND JUST
AHEAD OF 700 AND 850 MB TROUGHS. TEMPERATURES A BIT BELOW NORMAL FOR
SATURDAY AND SUNDAY.

&&

.AVIATION...LAKE EFFECT CLOUDS WITH MVFR CEILINGS WILL CONTINUE INTO
THE EARLY EVENING HOURS AT TAF SITES. THE EASTERN SITES SHOULD
SCATTER OUT BY 02Z MONDAY AT THE LATEST. THESE SCATTERED CLOUDS
SHOULD LINGER AT THE EASTERN TAF SITES THROUGH THE REST OF TONIGHT
INTO EARLY MONDAY.

SCATTERED TO BROKEN MID LEVEL CLOUDS WILL WORK WEST TO EAST INTO TAF
SITES TONIGHT AND MONDAY. LIGHT EAST TO NORTHEAST WINDS THIS EVENING
WILL BECOME EAST ON MONDAY.

&&

.MARINE...STRONG LOW PRESSURE WILL MOVE NORTHEAST FROM THE SOUTHERN
PLAINS THROUGH SOUTHERN WISCONSIN AND NORTHERN ILLINOIS TUESDAY
NIGHT AND WEDNESDAY...THEN NORTHEAST OF THE REGION WEDNESDAY NIGHT
AND THURSDAY. THE LOW WILL BRING A TIGHT PRESSURE GRADIENT...WHICH
WILL RESULT IN BRISK WINDS AND SUBSEQUENT HIGH WAVES. SMALL CRAFT
ADVISORIES WILL BE NEEDED FOR MOST OF THIS PERIOD. GALE FORCE WIND
GUSTS ARE POSSIBLE AT TIMES...WHICH MAY REQUIRE GALE WATCHES.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

SHORT/LONG TERM...09/REM
VERY SHORT TERM/AVIATION/MARINE...08/WOOD
Hazardous weather outlook, Mar 6, 3:46 PM CST, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
346 PM CST SUN MAR 6 2011

WIZ046-047-051-052-056>060-062>072-072200-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
346 PM CST SUN MAR 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

A STRONG LOW PRESSURE SYSTEM IS EXPECTED TO AFFECT THE REGION
TUESDAY NIGHT AND WEDNESDAY. THIS SYSTEM WILL BRING RAIN AND SNOW TO
SOUTHERN WISCONSIN TUESDAY NIGHT...WITH SNOW ACCUMULATIONS OF
SEVERAL INCHES OVER NORTHERN PARTS OF SOUTH CENTRAL WISCONSIN...
NORTH AND NORTHWEST OF MADISON...AND FAR NORTHERN SOUTHEAST WISCONSIN.

A MIXTURE OF RAIN AND SNOW OVER SOUTH CENTRAL WISCONSIN WEDNESDAY
MORNING WILL LIKELY CHANGE OVER TO ALL SNOW IN THE AFTERNOON BEFORE
DIMINISHING WEDNESDAY NIGHT. THIS COULD RESULT IN SEVERAL MORE
INCHES OF SNOW OVER NORTHERN SECTIONS OF SOUTH CENTRAL WISCONSIN.
RAIN IS EXPECTED OVER SOUTHEAST WISCONSIN FOR THE BULK OF THE
EVENT.

A PERIOD OF HEAVY RAIN MAY OCCUR TUESDAY NIGHT AND EARLY WEDNESDAY.
THE RAIN...ALONG WITH A CONTINUED SNOW MELT...WILL LIKELY PUSH
SEVERAL RIVERS ABOVE FLOOD STAGE BY THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS.

LMZ643>646-072200-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
346 PM CST SUN MAR 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

STRONG LOW PRESSURE...EXPECTED TO PASS THROUGH THE WESTERN GREAT
LAKES...WILL RESULT IN WINDS AND WAVES REACHING SMALL CRAFT ADVISORY
LEVELS TUESDAY NIGHT THROUGH THURSDAY. WIND GUSTS WILL APPROACH GALE
FORCE LATER TUESDAY NIGHT.

BRISK WINDS AND HIGH WAVES ARE POSSIBLE FRIDAY NIGHT AND SATURDAY
AS ANOTHER LOW CROSSES THE REGION.

REM
WWW.WEATHER.GOV/MKX

Nearby

River Flood Watches in Wisconsin, 2011River Flood Watches in Illinois, 2011Every river flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.